# SDR AALA202512189620

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 40,822 hours, 17,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN DOOR SHOWING AMBER MESSAGE ON FLIGHT ATTENDANT PANEL - UNPRESSURIZED. MAINTENANCE SERVICED FORWARD CABIN DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
